Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Simultaneous inhomogeneous Diophantine approximation on manifolds

Research group:
TitleSimultaneous inhomogeneous Diophantine approximation on manifolds
Publication TypeJournal Article
Year of Publication2010
AuthorsBeresnevich V, Velani S
JournalFundam. Prikl. Mat.
Volume16
Issue5
Pagination3-17
URLhttp://www.mathnet.ru/links/d33313e473a727313c1d104fa7e1fefe/fpm1333.pdf

Edited 25 Oct 2011 - 22:06 by vb8

Back to the Top